Rocky Mountain Journal of Mathematics

Some recent developments in the theories of continued fractions and the Padé table

P. Wynn

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 4, Number 2 (1974), 297-324.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130973

Digital Object Identifier
doi:10.1216/RMJ-1974-4-2-297

Mathematical Reviews number (MathSciNet)
MR340880

Citation

Wynn, P. Some recent developments in the theories of continued fractions and the Padé table. Rocky Mountain Journal of Mathematics 4 (1974), no. 2, 297--324. doi:10.1216/RMJ-1974-4-2-297. http://projecteuclid.org/euclid.rmjm/1250130973.


Export citation